# SDR CA980818033

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2 Nacelle
- Part time: 5,875 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, AN OIL LEAK WAS FOUND ON NR 2 ENGINE.  DUE TO THE AREA OF THE LEAK, THE ENGINE WAS REPLACED.  PART TC:  8,659.
